# SDR HYIA703050006

- Difficulty date: March 3, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- Aircraft time: 26,435 hours, 30,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: S15r
- Part time: 26,435 hours, 30,284 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 15R BETWEEN FRAME 35-36.
